Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Lower left abdominal pain, nausea, loss of appetite, passing blood clots. Causes for symptoms?

Hello, I have been having a lot of abdominal (lower left) pain, nausea , no appetite , lightheadeness, etc. I have been to doctor and ER twice (once for dehydration ), and am now starting to have blood and blood clots passed - am unsure if its from my urine or not. It is not my time for a period - just had it 10 days ago.
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Pathologist and Microbiologist 's  Response
hi there, passing blood or blood clot is causing you the lightheadedness and it must be substantial amount to cause these symptoms, so I suggest that you visit the ER and let them determine the sourse of bleeding and control it as it can lead to serious problems if left unattended. Take care.
Answered: Sat, 2 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions